MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y417H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2019 and suture was used.The suture pulled away from needle.Procedure successfully completed.No patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mkk752 number, and no non-conformances were identified.Device evaluated by mfr: an empty opened foil, a paper lid and a winding former of product code y417, lot mkk752 were returned for analysis.No suture or needle were returned for evaluation to determine the assignable cause of the performance pull off suture needle; therefore, the reported failure could not be evaluated.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.It could not be determined what may have caused the reported incident of ¿suture pulled away from needle.¿.

Brand Name
MCRYL UD 27IN 2-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8369928
Report Number2210968-2019-79070
Device Sequence Number1057757
Product Code GAN
UDI-Device Identifier10705031059139
UDI-Public10705031059139
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberY417H
Device Lot NumberMKK752
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/19/2019
Patient Sequence Number1